# SDR MASA2011022101967

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,548 hours, 14,632 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 9326107DS103
- Part serial: P45J40
- Condition: Malfunctioned
- Location: Cabin
- Part time: 18,482 hours, 12,804 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 AC OXYGEN MASKS DEPLOYED.  MX R2 PSU PANELS.
